# SDR AALA201808139032

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 28,664 hours, 11,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD  WEB CRACKED APPROX 6 INCHES LONG AT LBL 32, BS 663.  REPAIRED THE BULKHEAD WEB IAW 57-10-10-9.
